Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


moderate rash on lower body
Aug 1, 2006

I have taken 3TC, AZT (250mg twice a day), and Sustiva (Stockrin 600mg at night) for 8 months. A few weeks ago a moderate rash broke out, for which I use Hydrocortisone 1% cream to control. The rash has not gone away in 3 weeks. What should I do?

Response from Dr. Henry

It is unlikely that the rash is due directly to your HIV medications with the history you provided. I would have the rash evaluated by your HIV provider and/or a dermatologist to try and identify the cause and appropriate treatment (for example is the rash due to folliculitis or a fungal infection?). KH



Previous
Combivir Side Effects
Next
lypodistrophy - belly fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement